# SDR SWAA111853

- Difficulty date: March 10, 2011
- Submitted: March 16, 2011
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 25,669 hours, 14,874 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND CRACK ON RT HORIZONTAL STAB LWR SPAR SKIN, STA 129.5 +34 INCHES AFT OF LEADING EDGE.  REPAIRED SKIN PER SRM.
